# SDR ASAA2016120618956

- Difficulty date: December 6, 2016
- Submitted: December 12, 2016
- Operation: Air carrier
- Aircraft: N435AS
- Make and model: Boeing 737990ER
- Aircraft serial: 43292
- Aircraft time: 12,532 hours, 4,103 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Control Valve
- Part number: 3989084
- Part serial: 9879
- Condition: Failed
- Location: Rt A/C Pack
- Part time: 25,197 hours, 13,677 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFTER ENGINE START ON RECALL CHECK, RIGHT PACK LIGHT ILLUMINATED,  RESETS WITH MASTER CAUTION.  ACFT GROUNDED. CONFIRMED FAULT, NR 2 PACK/ ZONE TEMP CONTROLLER BITE, IAW AMM TASK 21-61-00, SHOWS V141 NR 2 TCV FAULT. REMOVED AND REPLACED THE NR 2 TCV IAW AMM TASK 21-51-10, LEAK & OPS CHECKED NORMAL.
